On the optimization of approximate integration by Monte Carlo methods
Abstract
We solve the problem of optimization of monte Carlo methods for approximate integration over an arbitrary absolutely continuous measure. We propose a convenient model of Monte Carlo methods which uses the notion of transition probability.Downloads
Published
25.04.1997
Issue
Section
Research articles
How to Cite
Babenko, V. F. “On the Optimization of Approximate Integration by Monte Carlo Methods”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 4, Apr. 1997, pp. 475–480, https://umj.imath.kiev.ua/index.php/umj/article/view/5020.